# SDR ABXA20220601

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767
- Aircraft serial: 23016
- Aircraft time: 68,158 hours, 46,817 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 2780539103
- Part serial: 2172
- Condition: Failed
- Location: Zone 100
- Part time: 36,501 hours, 19,342 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L BLD ISLN VAL RECEIVED AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED LH ISLN VALVE IAW B767 AMM 36-11-04. OPS CHECK GOOD. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
